question-icon

What are the side effects of Pravastatin?

default
Posted on Mon, 9 Nov 2015
Question: I recently started taking Pravastatin Sodium, 40 mg, and it is causing pain and weakness in my left muscles in back of my knee. I suffered a knee fracture 20 years ago and suffered similar pain. Is it possible the medication is causing pain and weakness in my knee.
doctor
Answered by Dr. Chobufo Ditah (21 minutes later)
Brief Answer:
it is a known side effect of this drug

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this pain. it is known side effect of this drug. I will recommend that you talk to your doctor and consider switching to another drug that will not cause similar pains. also, your doctor should measure your liver enzymes to make sure this drug Is not causing any liver pain.

I hope this helps. I wish you well. Thanks for using our services and feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6277 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Pravastatin?

Brief Answer: it is a known side effect of this drug Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this pain. it is known side effect of this drug. I will recommend that you talk to your doctor and consider switching to another drug that will not cause similar pains. also, your doctor should measure your liver enzymes to make sure this drug Is not causing any liver pain. I hope this helps. I wish you well. Thanks for using our services and feel free to ask for more information and clarifications if need be.